restricted access   Volume 138, Number 2, April 2016

Table of Contents

Cyclic length in the tame Brauer group of the function field of a p-adic curve

pp. 251-286

Existence and non-existence of area-minimizing hypersurfaces in manifolds of non-negative Ricci curvature

pp. 287-327

The Yang-Mills flow and the Atiyah-Bott formula on compact Kähler manifolds

pp. 329-365

Discrete cores of type III free product factors

pp. 367-394

Correction to “The classification of the surfaces with parallel mean curvature vector in two-dimensional complex space forms”

pp. 395-402

Jordan property for Cremona groups

pp. 403-418

Quantitative level lowering

pp. 419-448

Uniform estimates for Fourier restriction to polynomial curves in ℝd

pp. 449-471

Relative shapes of thick subsets of moduli space

pp. 473-498

Convexity of level sets for elliptic problems in convex domains or convex rings: Two counterexamples

pp. 499-527

Erratum to “The product on smooth and generalized valuations”

pp. 529-530

Global well-posedness and scattering for the defocusing, L2-critical, nonlinear Schrödinger equation when d = 1

pp. 531-569

On uniformly bounded bases in spaces of holomorphic functions

pp. 571-584